# SDR SWAA2021081096415

- Difficulty date: July 19, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fairing
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR VIEW PORT FAIRING IS CRACKED AT SEVERAL FASTENERS / [01] REMOVED AND REPLACED AFT SERVICE DOOR VIEW PORT FAIRING PER AIPC 52-13-21-04 AND SOPM 20-50-01 USED SCREW GUN  ID: PER1854 SN: UNKNOWN DATE:09/2020 DUE:09/2021; [02] ADDED PART INFORMATION.; [03] INSPECTION COMPLETE
